Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Ziac cause severe sunburn?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3751 Questions

default
Posted on 5 days ago in Sun Burn
Question: is one of the side effects of taking ziac for high blood pressure is staing out of the direct sun light can cause the sun to burn your skin. because I have experienced sun burn when being exposed to the sun.my email address is YYYY@YYYY
doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Ziac tablet can lead to sunburn in some individuals

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have gone through your complaints and understand your concern.
Ziac tablet can lead to photosensitive reactions in some persons.
Also since you are taking radiation treatment for breast cancer it can increase the chances of sunburn.
You should strictly stay away from sun, wear hat, full sleeved clothes, use an umbrella, wear sunglasses and make use of scarf whenever out in the sun.
Along with this use a broad spectrum sunscreen on the entire sun exposed sites 2-3 times during the day time.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on